# SDR CA980721020

- Difficulty date: July 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2710 · Aileron Control System
- Part: Spring
- Part number: 82710097101
- Condition: Weak
- Location: Aileron Control
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN RIGHT WHEEL CONTACTED RUNWAY, THE AILERON ROLL SPOILER (RIGHT AND LEFT CONTROL WHEELS) SPLIT.  RD 8-53-3620 ISSUE NR 2 HAD BEEN COMPLETED.  SUSPECT A WEAK CLUTCH SPRING.  GREASE ALSO FOUND ON AND IN CLUTCH MECHANISM-IT SHOULDN'T BE THERE.   SUBMITTER STATED FLEET CAMPAIGN TO BE DONE PER SB 8-27-79.
